MathSciNet Relay Station
MathSciNet bibliographic data
MR1321062 (96d:22015) 22E40 (22E50)
Ratner, Marina Raghunathan's conjectures for Cartesian products of real and $p$-adic Lie groups. Duke Math. J. 77 (1995), no. 2, 275–382.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement